# SDR IPXA11568377

- Difficulty date: July 8, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 28,242 hours, 19,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MAIN CARGO DECK: CORROSION ON LONGITUDINAL BEAM UPPER FLANGE AT NUTPLATE HOLES; BS 990 TO BS 1040, BL 0.  REPAIRED IAW ER NR11-03521, DATED 08-01-11.
